# SDR UPS09154761

- Difficulty date: February 18, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR SLIDE WOULD NOT DISARM FROM INSIDE COCKPIT.  DOOR WAS OPENED FROM OUTSIDE.  CLEANED AND LUBED GIRT BAR ATTACH POINTS.  PERFORMED OPS CHECK PER AMM 25-61-20-06.  OPS CHECK NORMAL.
